# SDR CALA2013093091578

- Difficulty date: September 29, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 39,352 hours, 17,107 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: 97
- Condition: Faulty
- Location: Nr 2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F-CTL ELEV SERVO FAULT.  REPLACED NR 2 ELAC IAW MM 27-93-00-710-001-A & TESTED OK.  ACCOMPLISHED CAT 3 AUTOLAND TEST IAW MM 22-97-00, CHECKED OKAY.
